MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; MP RECONSTRUCTION PROSTHESIS, 00, TI6AL4V MICROPOROUS, CEMENTLESS, L 210

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; MP RECONSTRUCTION PROSTHESIS, 00, TI6AL4V MICROPOROUS, CEMENTLESS, L 210
Model Number 172-921/12
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Broken hip stem.
 
Additional Manufacturer Narrative
The review of the device history record could not be checked as the serial number of the complained article is not available in full.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Broken hip stem.

Brand Name
MP RECONSTRUCTION SYSTEM
Common Device Name
MP RECONSTRUCTION PROSTHESIS, 00, TI6AL4V MICROPOROUS, CEMENTLESS, L 210
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17601409
Report Number3004371426-2023-00088
Device Sequence Number6162244
Product Code JDI
UDI-Device Identifier04026575320677
UDI-Public04026575320677
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142187
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number172-921/12
Device Catalogue Number172-921/12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale